# SDR DALA2017080906063

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 48,909 hours, 33,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE, LOCATIONS:601. EXIT SIGN POPS OFF AT EACH LANDING. MAINTENANCE FOUND THE ATTACHING STRIP FOR THE LENS WAS MISSING. REPLACED ATTACHING STRIP AND REINSTALLED THE LENS REF AMM 33-51.
